# SDR 0500883212

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 45,433 hours, 19,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 804
- Condition: Burned
- Location: Emergency Light
- Part time: 45,386 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ALL CREW MEMBERS OBSERVED A BURNING ODOR.  CABIN EMERGENCY LIGHTING CIRCUIT BREAKER TRIPPED.  RETURNED TO DTW AND LANDED UNEVENTFULLY.  REPLACED EMERGENCY LIGHT POWER SUPPLY AND TESTED OK.  CHECKED WIRING FOR DAMAGE AND FOUND OK.  AIRCRAFT RETURNED TO SERVICE.
